# SDR UALA2013041802675

- Difficulty date: April 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,790 hours, 23,172 cycles
- Engine: Pwa PW2037
- Engine time: 72,532 hours, 24,061 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Part time: 72,532 hours, 24,061 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE, FLT DIVERTED.   OIL QTY DROPPED TO "0" WITH OIL PRESSURE DROPPING AND TEMPERATURE RISING.  REMOVED ENGINE.
